# SDR SIMA2019100193003

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,541 hours, 30,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 3113
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK LEAK AFTER TAKEOFF AT TAKEOFF POWER @ 500' AGL.  PERFORMED BLLED AIR SYSTEM LEAK CHECK IAW WORK CARD 36-700-06, AND REPLACED ORING AT RH BLEED JOINTS 6, 16, 20, 22 IAW AMM 36-11-10,  REPLACED SEAL FOR RH FAN AIR CONTROL THERMOSTAT IAW AMM 36-11-06.  REMOVED AND REPLACED THE RT ANGLE DUCT BETWEEN FRAME 56 AND 60 IAW AMM 36-11-09-400-801-A STEP (5) (I) 1 THRU 6. APPLIED SEALANT ON RT DUCT BETWEEN FRAMES 56 AND 60 IAW AMM 36-11-09-400-801-A STEP (5) (J). AND  20-30-03.  REMOVED AND REPLACED THE RT PRECOOLER IAW AMM 36-11-04.  PERFORMED OPERATIONAL TEST AND LEAK CHECK ON RT PRECOOLER IAW AMM 36-00-00-700-803-A/  OPS AND LEAK CHECKED GOOD.
